MathSciNet Relay Station
MathSciNet bibliographic data
MR1503467 Contributed Item
Myers, S. B.; Steenrod, N. E. The group of isometries of a Riemannian manifold. Ann. of Math. (2) 40 (1939), no. 2, 400–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement